# SDR AALA20141015004

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 41,249 hours, 11,897 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S10076
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOOR LIGHT ILLUMINATED AFTER GEAR RETRACTION.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  PLACARDED LG DOOR SENSOR S10076 IAW MEL 32-18D. FLIGHT CONTINUED TO DESTINATION.  REPLACED SENSOR ON 10/15/2014.  SYS GND CHECKED NORMAL OPERATION CLOSED.
